The Stacks Project


Bibliography item: Huber-continuous-valuations

authorHuber, Roland
titleContinuous valuations
year1993
typearticle
urlhttp://dx.doi.org/10.1007/BF02571668
journalMath. Z.
number3
volume212
pages455–477
fjournalMathematische Zeitschrift

BibTeX code

You can use the following code to cite this item yourself.

@article{Huber-continuous-valuations,
  author = {Huber, Roland},
  title = {Continuous valuations},
  year = {1993},
  url = {http://dx.doi.org/10.1007/BF02571668},
  journal = {Math. Z.},
  number = {3},
  volume = {212},
  pages = {455--477},
  fjournal = {Mathematische Zeitschrift},
}